# SDR AALA20150319002

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 2,279 hours, 801 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Faulty
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  DURING CONFIGURATION FOR LANDING, LE FLAP TRANSIT LIGHT BLINKING.  RECEIVED LOW AIRSPEED WARNINGS INTERMITTENTLY & LE FLAP NR 4 AMBER LIGHT.  R & R F4 FLAP EXTEND PROXIMITY SENSOR S175 IAW AMM 27-88-11.  SYS CHECKED NORMAL.
